# SDR WRLA96041

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC922F1740
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXIING OUT, FLIGHT CREW NOTED NR 2 ENGINE FUEL FILTER PRESSURE DROP LIGHT ON, AIRCRAFT RETURNED TO GATE.  MAINTENANCE PERSONNEL REPLACED FUEL FILTER, GROUND RUN THE AIRCRAFT, NO FAULT NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
